JL asked in HealthMental Health · 7 years ago

What are side effects of Zoloft?

I am 23 years old and am dealing with a lot of depression and anxiety.I just started Zoloft this week and have been having headaches everyday and no appetite. I am also spotting. Are all of these side effects normal, and will they go away in time?

5 Answers

Relevance
  • Anonymous
    7 years ago
    Best Answer

    Duke university studies have shown exercise is more effective than Zoloft

    http://today.duke.edu/2000/09/exercise922.html

    Fox New's warning on antidepressants

    http://www.youtube.com/watch?v=IncNj99k2ig

    Youtube thumbnail

    http://www.youtube.com/watch?v=WAO5_Hk06Mc

    Youtube thumbnail

    Fact:

    -Only 1 in 10 People find antidepressants to be a life changing drug.

    -1 in 4 people experience negative adverse results where they are worse off than they started.

    -side effects are various & unpredictable. Alert your doctor right away if you start having unusual/different thoughts, changes in behavior, you're a different person, having suicidal or homicidal ideations. If you're getting more aggressive, hostile, violent. These are red flags and shouldn't be waited through. If you have a doctor reasons away these red flags your doctor doesn't know what they're doing.

    - Once you take to the drug you can't just quit whenever you want. going cold turkey is the most dangerous thing you can do even if for whatever reason you're tripping really badly

    -I think you're just tripping or hung over, if it gets in the way of you daily activity or gets worse just stop the drugs. If you just started. Your body might not be able to tolerate it. They say fight through it for the next 2-4 weeks but if its too intense you just need to stop. At a certain point you really do need to listen to your body. Side effect doesn't mean exception. That's a direct undesirable effect of the drug. They do need to be paid attention to because some side effects are serious.

    -In the meantime, call your doctor and tell him what you're going through.

    " Dr. Friedman and Dr. Nierenberg acknowledged that the CHEMICAL IMBALANCE THEORY of mental disorders was DISPROVEN long ago"

    http://www.psychologytoday.com/blog/mad-in-america...

    There's no physical or physiological need for this drug you're just medicating your feelings. If your feelings are not better then the meds aren't working.

    You don't have to be on meds if its not working for you or you can't deal with the side effects. There's drug-free alternative ways. Ultimately what's going to help you is a combination of things. If you don't find an effective way to deal with your feelings (cognitively) I don't care how many drugs you're on, your problems will never be fixed. There's plenty of people who's been on drugs for years to find nothing works for them and found drug-free solutions that do work. So it isn't necessary & it isn't the best way to deal with your feelings. Its just one way to deal with them & should be a last resort. More responsible doctors are prescribing as a last resort but we still have too many prescribing as a first response. So if you choose not to go through with this or find it doesn't work for you there's nothing to fear because there are other solutions.

  • 7 years ago

    It could be. I'm on Zoloft as well and whenever my dosage changes I also tend to have no appetite, but I haven't had any experience with the other two. If they don't go away after another week or so, I would recommend calling your psychiatrist and asking. They may need to tweak the medication.

    Source(s): Experience
  • Anonymous
    7 years ago

    It doesnt even cure depression ... it actually makes you worse.. look up a video on you tube called " marketing of madness" then you will really know what the medication does.

  • 7 years ago

    yes, they will go away in like a month or two. but somthing that stays the lack of libido. that why i stoped my zoloft. needless to say my girlfriend loves my whole new side to me lol

  • How do you think about the answers? You can sign in to vote the answer.
  • Naguru
    Lv 7
    7 years ago

    Sorry. Pl. excuse me. I have never taken it. I have no experience.

    Source(s): own
Still have questions? Get your answers by asking now.